Suivre
Davide Barilari
Titre
Citée par
Citée par
Année
A Comprehensive Introduction to Sub-Riemannian Geometry
A Agrachev, D Barilari, U Boscain
Cambridge Studies Advanced Mathematics, 2019
412*2019
Sub-Riemannian structures on 3D Lie groups
A Agrachev, D Barilari
Journal of Dynamical and Control Systems 18, 21-44, 2012
1112012
Curvature: a variational approach
A Agrachev, D Barilari, L Rizzi
to appear on Memoirs AMS, 2015
792015
On the Hausdorff volume in sub-Riemannian geometry
A Agrachev, D Barilari, U Boscain
Calculus of Variations and Partial Differential Equations 43 (3-4), 355-388, 2011
792011
A formula for Popp's volume in sub-Riemannian geometry
D Barilari, L Rizzi
Analysis and Geometry on Metric Spaces 2012 (1), 42-57, 2013
652013
Small time heat kernel asymptotics at the sub-Riemannian cut locus
D Barilari, U Boscain, RW Neel
Journal of Differential Geometry 92 (3), 373-416, 2012
592012
Trace heat kernel asymptotics in 3D contact sub-Riemannian geometry
D Barilari
Journal of Mathematical Sciences, 195 (2013), no. 3, 391-411., 2011
412011
Sub-Finsler structures from the time-optimal control viewpoint for some nilpotent distributions
D Barilari, U Boscain, E Le Donne, M Sigalotti
Journal of Dynamical and Control Systems 23, 547-575, 2017
402017
Sub-Riemannian interpolation inequalities
D Barilari, L Rizzi
Inventiones Mathematicae, 2017
34*2017
Sub-Riemannian curvature in contact geometry
A Agrachev, D Barilari, L Rizzi
The Journal Geometric Analysis 27, 366-408, 2017
332017
On Jacobi fields and canonical connection in sub-Riemannian geometry
D Barilari, L Rizzi
Archivum Mathematicum 53 (2), 77-92, 2017
312017
Comparison theorems for conjugate points in sub-Riemannian geometry
D Barilari, L Rizzi
ESAIM COCV 22 (2), 439-472, 2016
312016
Sharp measure contraction property for generalized H-type Carnot groups
D Barilari, L Rizzi
Communications in Contemporary Mathematics, 2017
262017
On 2-step, corank 2 nilpotent sub-Riemannian metrics
D Barilari, U Boscain, JP Gauthier
SIAM Journal of Control and Optimization 50 (1), 559-582, 2012
252012
On the heat diffusion for generic Riemannian and sub-Riemannian structures
D Barilari, U Boscain, G Charlot, RW Neel
to appear on IMRN, 2016
242016
On the regularity of abnormal minimizers for rank sub-Riemannian structures
D Barilari, Y Chitour, F Jean, D Prandi, M Sigalotti
Journal Mathématiques Pures Appliquées, 2018
162018
Introduction to geodesics in sub-Riemannian geometry
A Agrachev, D Barilari, U Boscain
Geometry, analysis and dynamics on sub-Riemannian manifolds 2, 1-83, 2016
152016
A Bonnet–Myers type theorem for quaternionic contact structures
D Barilari, S Ivanov
Calculus of Variations and Partial Differential Equations 58 (1), 1-26, 2019
12*2019
Geometry, analysis and dynamics on sub-Riemannian manifolds
D Barilari, U Boscain, M Sigalotti
122016
Curvature terms in small time heat kernel expansion for a model class of hypoelliptic H\"{o} rmander operators
D Barilari, E Paoli
Nonlinear Analysis, 2017
112017
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20